# SDR SWAA112997

- Difficulty date: April 21, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 22,021 hours, 12,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY FUSE PER MM.
